BIOSENSE WEBSTER INC EZ STEER THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Catalog Number |
BDI75TCDFRT |
| Medical Device Problem Codes |
Insufficient Cooling (1130); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia ablation procedure with an ez steer thermocool and 3 irrigation holes were not irrigating.It was reported that the nonnav catheter kept having temperature rises on ngen generator remote monitor.The caller stated they were not present during the procedure.The caller stated the catheter was removed from the body to flush.The caller stated they noticed 3 irrigation holes were not irrigating.The correct catheter setting were selected on the generator and there were no flow rate the caller stated the catheter was replaced, the issue resolved.The procedure was continued.There was no patient consequence.
Additional Manufacturer Narrative
It was reported that a patient underwent a supraventricular tachycardia ablation procedure with an ez steer thermocool and 3 irrigation holes were not irrigating.It was reported that the nonnav catheter kept having temperature rises on ngen generator remote monitor.The caller stated they were not present during the procedure.The caller stated the catheter was removed from the body to flush.The caller stated they noticed 3 irrigation holes were not irrigating.The correct catheter settings were selected on the generator and there were no flow rate the caller stated the catheter was replaced, the issue resolved.The procedure was continued.There was no patient consequence.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation on 7-jul-2025.Following j&j medtech procedures, a visual inspection, irrigation and temperature and impedance test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.The device was connected to the generator and an ablation cycle was performed and the device was found working correctly.No temperature or impedance issues were observed.An irrigation test was performed, and the device was flushing correctly, no obstructed holes were observed.No irrigation issues were observed.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint were identified.The high temperature and irrigation issues reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).